Antiemetic

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What can cause vomiting after eating?

Query: Hi doctor, I am vomiting after eating for the last six days. What to do? I visited my doctor and he prescribed me tablets and gave injection also. I feel weak and my temperature is quite high.  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. This could be a stomach infection. I would suggest in such case an antibiotic containing Ofloxacin and Ornidazole along with anti-emetic like Ondansetron. Also, I suggest to add up a combination of Pantoprazole and Domperidone along. Take soft an...  Read Full »

Can contraceptive pills make you nauseous?

Query: Hi doctor, I have taken morning after pill after having unprotected sex on my 1st day of periods. Feeling vomiting sensation, but there is no vomit happening. Please help me.  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Firstly, I would like to tell you that morning after pill was actually not required on the first day of your menses at all as you had started your period. As there is no ovum to fertilize on day 1, fertilization and pregnancy would not have taken place anyway...  Read Full »

Is it fine to take antiemetics for food poisoning?

Query: Hi doctor, I am aware that vomiting is the body's normal response to certain illnesses but here is the thing. I have emetophobia, which is a phobia of vomiting. This is not just "oh, yeah no one likes to throw up". This is a debilitating fear that effects a person's everyday life. Pretty much every...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. First of all I would like to clarify that vomiting is not a useless response of the body. It is body's way of conveying that something wrong is there that needs to be corrected. For example in food poisoning the body vomits so that it throws away all the food that ...  Read Full »

What causes low blood pressure and diarrhea?

Query: Hi doctor, I am suffering from diarrhea and vomiting. I feel nauseated while eating. My BP is on the lower side, 95/60 mmHg. I did not take any medicine, just having salt water with lemon.  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. It is obvious that you have a condition called gastroenteritis. It is usually caused by viral infections, but even bacterial ones and alimentary intoxications can cause it. You have low blood pressure due to liquid loss through diarrhea and vomiting. You can rehydrate you...  Read Full »

My daughter vomits without fever. Should I visit her doctor or try to keep her on bland diet?

Query: Hi doctor,My daughter, who is turning 8 next week, has had a few bouts of vomiting in the recent weeks. A few weeks ago, it was accompanied by fever, and it was over within 48 hours. Now, before two days she threw up again without fever. We put her on a bland diet for 24 hours and yesterday she went...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. I can understand your concerns. Vomiting in a 7 year old child can be due to a stomach infection, acute gastroenteritis, and acidity. In my opinion, I suggest her antiemetic syrup like syrup Emeset 5 mL (Ondansetron) in an empty stomach three times a day for one day. Give...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.